# SDR SWIA2020041750138

- Difficulty date: March 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR AFT UPPER SEAL STRIKER IS BENT (MARKED)   (C-CHECK) RO 4/16/2020   REPAIRED PAX DOOR AFT UPPER SEAL STRIKER REFERENCE BOMBARDIER REO. PRESSURE CHECKS GOOD.
